Volume 18, issue 1 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 5, 2509–3131
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Classifying spaces for $1$–truncated compact Lie groups

Charles Rezk

Algebraic & Geometric Topology 18 (2018) 525–546
Abstract

A 1–truncated compact Lie group is any extension of a finite group by a torus. In this note we compute the homotopy types of Map(BG,BH), Map(BG,BH), and Map(EG,BG H) for compact Lie groups G and H with H 1–truncated, showing that they are computed entirely in terms of spaces of homomorphisms from G to H. These results generalize the well-known case when H is finite, and the case when H is compact abelian due to Lashof, May, and Segal.

Keywords
classifying spaces, equivariant
Mathematical Subject Classification 2010
Primary: 55R91
Secondary: 55P92, 55R35, 55R37
References
Publication
Received: 2 February 2017
Revised: 30 June 2017
Accepted: 18 July 2017
Published: 10 January 2018
Authors
Charles Rezk
Department of Mathematics
University of Illinois
Urbana, IL
United States
http://www.math.illinois.edu/~rezk